I cannot confirm anything without examination but it sounds like solar urticaria.
It is the development of hives minutes after exposure to the sun, which resolve in less than 1 hour.
Apply a good sunscreen with minimum spf 30 atleast half an hour before going out in the sun.You can take non-sedating antihistamines such as Cetirizine or Loratadine(Claritin) when the rash appears. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. Also apply calamine lotion and a mild steroid cream like dermacort on the rash.
If the rash persists then it will be best to get it evaluated from a dermatologist.
I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Thanks a lot for the quick response. I appreciate it and I will use your suggestions. I never knew that about Vitamin C. I have always had allergies, along with asthma, so I think that would be a good help for me.
This morning I did not have any rashes, thankfully. I think sweat staying on my body is the main cause, but I'm not sure. It seems that wherever sweat accumulates (like at night, sleeping) is where the rashes mainly are.
Well this morning they are back moreso than ever. My legs, sides, stomach, arms, and neck. This is still only happening when I wake up in the morning.
Any other suggestions on what this might be and how to prevent it?
Normally they would've went away by now (I've had them for at least 3 hours) so here are some pictures and hopefully I can get this taken care of.
They do not itch at all and aren't causing any discomfort.
From the pictures it looks like hives or dermatitis.
Take non-sedating antihistamines such as Cetirizine(Zyrtec) or Loratadine(Claritin)to get symptom relief.Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.Also apply calamine lotion and a mild steroid cream on the rashes.
You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement.
If the symptoms persist then pls get it evaluated from a dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Warm regards.
thanks again kindd for the response.
the zyrtec worked for a few days/a week maybe, and now it doesnt seem to help. the hives still come back, and now i have them thoughout the day. the wheals go down, but it seems the red/pink color stays longer. i cant figure out what is causing them.
any other suggestions?
Since you have had the hives for so many days,so it can be due to chronic urticaria. It is defined as urticaria that persists for longer than 6 weeks. In most of the cases of chronic urticaria, the underlying pathology is idiopathic i.e it is not linked to any cause.
Chronic urticaria is often accompanied by coexistent physical urticaria, triggered by environmental exposure to heat, cold, sunlight, vibration, pressure on the skin or even exercise. . It is essential to rule out the presence of serious illnesses of which recurring hives can be a symptom. Examples are hepatitis, hyperthyroidism, lymphomas, collagen vascular diseases, and cancers of the rectum, kidneys and gastrointestinal tract.
I feel that you should find out the cause of your chronic urticaria by ruling out the various conditions causing it.
I hope that helps. Take care and pls do keep me posted on how you are doing or in case you have additional queries. Kind regards.